Next Article in Journal
Quantitative Hahn-Banach Theorems and Isometric Extensions for Wavelet and Other Banach Spaces
Next Article in Special Issue
Discrete Integrals Based on Comonotonic Modularity
Previous Article in Journal
Time Scale Analysis of Interest Rate Spreads and Output Using Wavelets
Axioms 2013, 2(2), 208-223; doi:10.3390/axioms2020208

Notes on Article Versions

Article Published23 April 2013 14:05 CEST
article pdf uploaded.23 April 2013 14:06 CEST
article latex file uploaded.23 April 2013 14:06 CEST
Axioms EISSN 2075-1680 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert